# SDR TWAA0013210

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO DOOR FRAME AT STA 1155 AND STA 1211, LOWER CORNER CASTINGS WERE CORRODED.  REMOVED CORROSION PER SPM 6-80-01 PAGE 1 ITEM 3.  GROUND BEYOND LIMITS.  REPLACED CORNER CASTINGS PER SPM 6-70-01 PAGE 3, DRAWING 5936469, SRM 51-60 AND SRM 51-20.
